It is not unusual for a missed dose of Cymbalta to trigger headaches or other feelings of anxiety or general malaise, especially if the drug is taken once a day. The headache or other symptoms ought to improve in a few days Best of luck to you.
Omgoodness! I was recently put on tompomax for tension/migraine headaches. I have suffered from headaches typically about once or twice a week for almost all of my life but occassionally will have the migraine that paralyzes me to the bed for a day or two. I have been taken cymbalta for exactly one month yesterday. I take my pill before bed time and didnt realize i had forgotten to refill my prescription. So I woke up with a headache and it only worsened throughout the day that by lunch i was in the bed crying. I had to get my mom to pick up my prescription for me because I could not drive. I have not had a headache like this is I dont know how long. So I definitely think missing a dose could cause a headache but I would like to know why!?
Nobody knows for sure, but cymbalta increases the duration of serotonin and norepinepherine in nerve synapses, suppressing acetylcholine (a pain and muscle stimulating messenger), and increasing the release of dopamine (a "well" feeling and relaxing neurotransmitter). Missing a dose of cymbalta can tip the balance back to increased acetylcholine release, resulting in restlessness, increased pain, and increased blood pressure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.